# SDR ASAA2019011427795

- Difficulty date: January 14, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 41,906 hours, 12,654 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20993
- Condition: Failed
- Location: Ac Bay
- Part time: 16,142 hours, 5,136 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START, RIGHT HAND PACK LIGHT ILLUMINATED ON RECALL. LIGHT EXTINGUISHED ON RESET. GROUNDED - YES. REPLACED RIGHT PACK TCV (V141) INSTALLATION TEST PASSES, NO LEAKS NOTED. REF AMM 21-51-10-400-801. GROUND VERIFICATION SUCCESSFUL.
